I am taking Welbutrin for the first time and I have questions about the physical and mental side effects. Also, I have depression coupled with suicide and self-harming thoughts. In the past, I have been on Lexapro.
I want to inquire if I am improperly diagnosed?
Welcome to icliniq.com.
You are suffering from depressive features and hence the low self-esteem and self-harming thoughts.
I suggest you take Zosert (Sertraline) 50 mg twice daily along with tablet Lonazep (Clonazepam) 0.5 mg at night for a period of two weeks. Consult your specialist doctor, discuss with him or her and with their consent take the medicines.
You need to focus on a new hobby.
Give time for physical fitness.You can review with me for further followup.
For more information consult a psychiatrist online --> https://www.icliniq.com/ask-a-doctor-online/psychiatrist
Was this answer helpful?|
Query: Hello doctor, Do I have depression? I need to know because I think it will be a whole lot easier if I know and admit it myself. Last night I was crying without reason, it has been like this for five years now. I can go on not going out of my room for a week without eating and every time I worry too... Read Full »
Query: Hi doctor, I am suffering from gastric problem for the last one and a half month. I lost 4 kg due to depression. I did my whole body checkup and all the reports are clear. But, I am having pain in my right hand muscle as well as have body pain. Is it due to depression? I studied about leukemia on i... Read Full »
Query: Hi doctor, I struggle to focus and I cannot concentrate on my studies. I just think about other things, not always bad things, but sometimes I think about throwing myself out the window. When I am asked a question or if there are some people around, I used to get panic and struggle to answer. My vo... Read Full »
Ask your health query to a doctor online?Ask a Psychiatrist Now